# SDR EIA2000155

- Difficulty date: April 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - FORWARD CARGO COMPARTMENT BS 820 STRINGER 45R-46R SHEAR TIE HEAVILY CORRODED.  CORROSION REMOVED PER SRM 51-10-01.  BLEND OUT CORROSION DEPTH .03 INCH, WIDTH 1.0 INCH, LENGTH 2 INCH OUT OF SRM 53-10-01 LIMITS.  REPAIRED PER SRM 51-40-04 FIG 2 AND HAECO SRWS 000313.  (M)
